# SDR CALA0600449

- Difficulty date: November 2, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6948204505
- Condition: Cracked
- Location: Bs 360 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LOWER SHEAR TIE FOR FUSELAGE FRAME AT STA 360, S13L.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
